# SDR 9511199151

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8909E
- Make and model: Doug DC-9-14
- Aircraft serial: 45770
- System (JASC): 2720 · Rudder Control System
- Part: Shutoff Vlv
- Part number: 37723745503
- Condition: Leaking
- Location: Rudder
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB, EXPERIENCED RIGHT HYDRAULIC SYSTEM FLUID AND PRESSURE LOSS.  FLIGHT RETURNED TO ORIGIN WITHOUT FURTHER INCIDENT.  THERE WAS NO FURTHER LOSS WITH GEAR EXTENDED.  FOUND RUDDER HYDRAULIC POWER SHUTOFF VALVE LEAKING FROM VALVE BODY.  REPLACED SHUTOFF VALVE, CHECKED OK.
